Seguir
Alessandro Zampini
Alessandro Zampini
INFN -- Italy
E-mail confirmado em na.infn.it
Título
Citado por
Citado por
Ano
The fuzzy disc
F Lizzi, P Vitale, A Zampini
Journal of High Energy Physics 2003 (08), 057, 2003
772003
Generalized Weyl systems and κ-Minkowski space
A Agostini, F Lizzi, A Zampini
Modern Physics Letters A 17 (32), 2105-2126, 2002
642002
Geometry of the gauge algebra in noncommutative Yang-Mills theory
F Lizzi, A Zampini, RJ Szabo
Journal of High Energy Physics 2001 (08), 032, 2001
562001
The Schwinger representation of a group: concept and applications
S Chaturvedi, G Marmo, N Mukunda, R Simon, A Zampini
Reviews in Mathematical Physics 18 (08), 887-912, 2006
382006
Wigner–Weyl isomorphism for quantum mechanics on Lie groups
N Mukunda, G Marmo, A Zampini, S Chaturvedi, R Simon
Journal of mathematical physics 46 (1), 012106, 2005
312005
Noncommutative differential calculus for Moyal subalgebras
G Marmo, P Vitale, A Zampini
Journal of Geometry and Physics 56 (4), 611-622, 2006
272006
The fuzzy disc: a review
F Lizzi, P Vitale, A Zampini
Journal of Physics: Conference Series 53 (1), 054, 2006
262006
From the fuzzy disc to edge currents in Chern-Simons theory
F Lizzi, P Vitale, A Zampini
Modern Physics Letters A 18 (33n35), 2381-2387, 2003
262003
The beat of a fuzzy drum: fuzzy Bessel functions for the disc
F Lizzi, P Vitale, A Zampini
Journal of High Energy Physics 2005 (09), 080, 2005
242005
Gauged Laplacians on quantum Hopf bundles
G Landi, C Reina, A Zampini
Communications in mathematical physics 287 (1), 179-209, 2009
142009
Calculi, Hodge operators and Laplacians on a quantum Hopf fibration
G Landi, A Zampini
Reviews in Mathematical Physics 23 (06), 575-613, 2011
132011
Applications of the Weyl-Wigner formalism to noncommutative geometry
A Zampini
arXiv preprint hep-th/0505271, 2005
102005
Linear Algebra and Analytic Geometry for Physical Sciences
G Landi, A Zampini
Springer, 2018
82018
Derivation based differential calculi for noncommutative algebras deforming a class of three dimensional spaces
G Marmo, P Vitale, A Zampini
Journal of Geometry and Physics 136, 104-118, 2019
62019
The fuzzy disc 2003
F Lizzi, P Vitale, A Zampini
J. High Energy Phys, 2003
62003
HODGE DUALITY OPERATORS ON LEFT-COVARIANT EXTERIOR ALGEBRAS OVER TWO-AND THREE-DIMENSIONAL QUANTUM SPHERES
A Zampini
Reviews in Mathematical Physics 25 (05), 1350009, 2013
52013
A quantum route to the classical Lagrangian formalism
FM Ciaglia, F Di Cosmo, A Ibort, G Marmo, L Schiavone, A Zampini
Modern Physics Letters A 36 (15), 2150091, 2021
42021
Symmetries and reduction Part I—Poisson and symplectic picture
G Marmo, L Schiavone, A Zampini
International Journal of Geometric Methods in Modern Physics 17 (09), 2030002, 2020
42020
K\" ahler geometry on complex projective spaces via reduction and unfolding
G Marmo, A Zampini
arXiv preprint arXiv:1809.09993, 2018
42018
Dirac operators on the and spheres
F Cosmo, A Zampini
International Journal of Geometric Methods in Modern Physics 14 (08), 1740005, 2017
42017
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20